# SDR F3LA200300118

- Difficulty date: April 11, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 38,262 hours, 23,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT AT STA. 727D + 5.  FABRICATED AND INSTALLED REPAIR PER SRM 53-00-53.
